Communications in Mathematical Physics

, Volume 2, Issue 1, pp 301–326 | Cite as

Proof of the Bogoliubov-Parasiuk theorem on renormalization

  • Klaus Hepp
Article

Abstract

A new proof is given that the subtraction rules ofBogoliubov andParasiuk lead to well-defined renormalized Green's distributions. A collection of the counter-terms in “trees” removes the difficulties with overlapping divergences and allows fairly simple estimates and closed expressions for renormalized Feynman integrals. The renormalization procedure, which also applies to conventionally non-renormalizable theories, is illustrated in the ϕ4-theory.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Bogoliubov, N. N., andO. S. Parasiuk: Acta Math.97, 227 (1957).Google Scholar
  2. [2]
    Parasiuk, O. S.: Ukrainskii Math. J.12, 287 (1960).Google Scholar
  3. [3]
    Schwartz, L.: Théorie des distributions, I, II. Paris: Hermann 1957/59.Google Scholar
  4. [4]
    Wick, G. C.: Phys. Rev.80, 268 (1950).Google Scholar
  5. [5]
    Pauli, W., andF. Villars: Rev. Mod. Phys.21, 434 (1949).Google Scholar
  6. [6]
    Parasiuk, O. S.: Izv. Akad. Nauk, Ser. Mat.20, 843 (1956).Google Scholar
  7. [7]
    Dyson, F. J.: Phys. Rev.75, 486 and 1736 (1949).Google Scholar
  8. [8]
    Salam, A.: Phys. Rev.82, 217;84, 426 (1951).Google Scholar
  9. [9]
    Wu, T. T.: Phys. Rev.125, 1436 (1962).Google Scholar
  10. [10]
    Bogoliubov, N. N., andD. V. Shirkov: Introduction to the theory of quantized fields. New York: Interscience 1959.Google Scholar

Copyright information

© Springer-Verlag 1966

Authors and Affiliations

  • Klaus Hepp
    • 1
  1. 1.The Institute for Advanced StudyPrinceton

Personalised recommendations